# SDR DXTA2014060505792

- Difficulty date: June 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 11,195 hours, 6,786 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN USING BRAKES DURING TAXI, ACFT WANTS TO PULL HARD TO THE LEFT.  FELT AT TIMES THAT THE LEFT BRAKE WAS DRAGGING SLIGHTLY.  ON ARRIVING BACK AT FBO LINEMAN POINTED OUT SMOKE FROM LEFT MAIN GEAR.  DURING INSPECTION, IT APPEARED THE LT BRAKE WAS VERY HOT & SMOKING.   INSPECTED THE LT MAIN BRAKE ASSEMBLIES.  FOUND NO VISUAL DEFECTS.  APPLIED BRAKE PRESSURE, AND  FOUND THE BRAKES STOPPED & RELEASED EVENLY.  TAXIED THE ACFT & FOUND NO DEFECTS.  PERFORMED A BRAKE BLEED OF THE LT OTBD BRAKE.  FOUND A LARGE AMOUNT OF AIR PRESENT.  PERFORMED BLEEDING TILL NO AIR WAS PRESENT IN THE SYS.  INSPECTED THE BRAKE METERING VALVE, NO DEFECTS FOUND.  PERFORMED ANOTHER TAXI CHECK WITH NO ISSUE.
